3 doctors weighed in:

I started taking Allegra (fexofenadine) last week noticed anxiety, nervousness, and depression. I get out of breath when walking up stairs now. Should I stop taking?

3 doctors weighed in
Dr. Austin Sargent
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: See an allergist

Shortness of breath on climbing stairs can either be a symptom of asthma or heart failure - see an allergist first & if asthma is ruled out then you need to se an a cardiologist.
AUS

In brief: See an allergist

Shortness of breath on climbing stairs can either be a symptom of asthma or heart failure - see an allergist first & if asthma is ruled out then you need to se an a cardiologist.
AUS
Dr. Austin Sargent
Dr. Austin Sargent
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors